# SDR AT9900556

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND BRACKET AND CANTED FRAM CRACKED AT BS 1143.  REMOVED CRACKED SECTION OF FRAME.  FABRICATED 2 FRAME SPLICE DOUBLERS AND HEAT TREATED.  FORMED PARTS.  DRILLED, TREATED, PRIMED.  INSTALLED REPAIR FRAME, SPLICES AND BRACKET IAW DC9 SRM 51-10-2, 51-10-3, 51-10-2, EO 99-1196.
